# SDR SWIA201232438

- Difficulty date: December 9, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 29,593 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RADIUS OF CARGO FLOOR SILL PLATE AT FS 589.00.  (C-CHECK)  CARGO FLOOR SILL PLATE REPLACED.
